A 21-year-old female asked:
Disclaimer

i injected meth and missed my arm and hand got very hot and red then my fingers went numb after that my arm started getting hives and its kinda sore and numb what can i do at home to be okay? ????

2 doctor answers
Dr. Heidi Fowler
24 years experience Psychiatry
Not home care.: Please go to ER to get your arm checked.
Answered on Feb 21, 2016
2
2 thanks
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Go to ER: Meth may cause severe constriction of the blood vessels supplying your fingers. If it is not already too late and you are still having symptoms, go to the ER to get the meth effect reversed. There is a potential danger of losing one or more of your digits. By the way, you need to get some help on your meth addiction quickly.
Answered on May 24, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old female asked:
Dr. Andrew Berry
13 years experience Clinical Psychology
ER: I would say get to the closest emergency room, immediately. There's no telling what kinds of infections you've been exposed to. Do this right now. Or ... Read More
1
1 thank
A female asked:
Dr. Dean Giannone
24 years experience Internal Medicine
Need UCC or ED.: Two thoughts. You may have injected into the subcutaneous tissue around the vein, causing an infiltration. Or you could have introduced bacteria int ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Pavel Conovalciuc
22 years experience Family Medicine
See doc: If you believe you injected it wrong, see doc immediately as there may be some serious consequences.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month